Couldn't find what you looking for?

TRY OUR SEARCH!

I was prescribed Oxycontin 40 mg for four years for pain related to several surgeries for treatment of chiari malformation. I have spent the last several months gradually stepping down the dosage and am now medication free. Three months later, I am still experiencing some symptoms that are attributed to the oxycontin. I am still having skin irratation, dirrahea, and what I can only describe as brain fog. How long will these symptoms persist? I had been at the point where I literally had zero energy while on the Oxycontin. My energy has rebounded somewhat, but will it continue to do so? Has Oxycontin permenantly altered my body? If not, how long will it take to rebound?

Loading...

You were probably on the medication so long that it's still in your system. I suggest you try detoxing it out by sweating. The best way to do this is by taking a hot bath. Forever Green is a company that makes bath oil that assist with detoxing. Call up the company and ask which of the bath oils do this and order it. I've used it myself and the bath smells fantastic, so there's that bonus.

If you're going to do this, you're likely going to lose essential sodium. Be sure to hydrate well and put a pinch of salt in each glass. Forever Green also has an extremely healthy, sand-free salt, which is the only one I use now. You can try and order that, too, if you'd like. However, I do suggest that no matter what salt you use, you make sure it's healthy sea salt and not man-made sodium chloride.
Reply

Loading...